MathSciNet Relay Station
MathSciNet bibliographic data
MR1270588 53C21 (35J60 53A30 58G35)
Ratto, Andrea; Rigoli, Marco; Véron, Laurent Scalar curvature and conformal deformation of hyperbolic space. J. Funct. Anal. 121 (1994), no. 1, 15–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement